# SDR VNAA202011049998

- Difficulty date: November 4, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 42,222 hours, 31,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR FWD FORMER IS CORRODED AROUND THE LOWER TENSION TIE FITTING.  REMOVED AND REPLACED THE FWD FORMER, IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
